# SDR IPXA2023081693929

- Difficulty date: July 14, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 23,170 hours, 13,852 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CBROKEN CENTER SUPPORT BRACKET AT C54 R/H.REMOVED, FABRICATED AND REPLACED IAW SRM 51-40-21.
